MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Codes Inability to Auto-Fill (1044); Leak/Splash (1354); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon catheter linear 40cc exchange that happened over the weekend.The console in use was a cs300.The balloon catheter in use was a linear 40cc.The cs300 began to sound with autofill failure and leak in iab circuit alarms.They were unable to restart therapy.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11 corrected field: h6 conclusion code.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: b3, h6 medical device ¿ problem code.The iab was returned cut in two parts with the membrane completely unfolded and blood on the exterior of the catheter.The extender tubing was also returned.A kink was observed on the catheter tubing approximately 42.9cm from iab tip.A second kink was found on the catheter tubing and inner lumen approximately 4.3cm from y-fitting.The inner lumen found occluded with dried blood.The occlusion was unable to be cleared.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and a leak was observed on the catheter tubing and inner lumen at the kinked location of 4.3cm.The penetration found in the catheter tubing and the inner lumen separation appears to have been caused by a severe kink flexing back and forth that eventually penetrated the tubing and inner lumen causing the reported problems.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the iab failure.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field: b7.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key22176280
Report Number2248146-2025-0000308
Device Sequence Number7788692
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000394237(17)270604(11)240604
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000394237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/23/2025
06/30/2025
07/01/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/26/2025
06/30/2025
07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300.
Patient Age60 YR
Patient SexMale
Patient Weight87 KG